Pacific Journal of Mathematics

A class of operators on Hilbert space.

Glenn R. Luecke

Article information

Pacific J. Math., Volume 41, Number 1 (1972), 153-156.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B20: Subnormal operators, hyponormal operators, etc.


Luecke, Glenn R. A class of operators on Hilbert space. Pacific J. Math. 41 (1972), no. 1, 153--156.

Export citation


  • [1] William F. Donoghue, On the Numerical Range of a Bounded Operator, Mich. Math. J., 4 (1957), 261-263.
  • [2] P. R. Halmos, Introduction to Hilbert Space and the Theory of SpectralMultiplicity, Chelsea Publishing Company, New York, 1957.
  • [3] P. R. Halmos, A Hilbert Space Problem Book, Van Nostrand Company, Princeton, New- Jersey, 1967.
  • [4] Glenn R. Luecke, Topological Properties of Paranormal Operators on Hilbert Space, (to appear).
  • [5] Glenn R. Luecke, Operators SatisfyingCondition (Gi) Locally, (to appear).